Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Using rogaine for hair loss caused by a hormonal imbalance. Is it okay to have my hair colored and bleached?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
I am using rogaine for hair loss caused by a hormone imbalance. Is it okay to have my hair colored and bleached? Will the rogaine react with the chemicals used to highlight my hair? I don't want to make the problem worse or cause more hair loss.
Posted Thu, 26 Jul 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rajeev Chavda 48 minutes later

Thanks for the query. I am happy to address your questions.

Rogaine can be used on both chemically (bleached) and colour treated hair.

If you are concerned about scalp irritation, I recommend you not to use Rogaine on the day you plan to get your hair colored or treated with permanent chemicals.

Hair colouring can easily make your hair 'over processed; and this can lead to hair loss. Hence one needs to be careful and ensure it is done with a professional.

Hope I have answered your query. If you have any further questions I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor